# SDR AALA201904269043

- Difficulty date: April 1, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 59,298 hours, 26,252 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820203
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE LANDING GEAR RIGHT HAND AFT DOOR AFT HINGE OUTBOARD HINGE FITTING HAS EXCESSIVE PLAY / WORN. REPLACED HINGE FITTING PER CMM 52-82-32.
